Research Repository

H-infinity Fuzzy Filtering for Discrete-Time Nonlinear Systems via Fuzzy Lyapunov Function Approach

Zhang, Jinhui and Xia, Yuanqing and Shi, Peng and Wang, Lin (2009) H-infinity Fuzzy Filtering for Discrete-Time Nonlinear Systems via Fuzzy Lyapunov Function Approach. Circuits Systems and Signal Processing, 28 (2). pp. 205-221. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.

Abstract

This paper is concerned with the H ∞ fuzzy filtering problem for a class of discrete-time fuzzy systems. The objective is to design a stable filter guaranteeing the asymptotic stability and a prescribed H ∞ performance of the filtering error system. Motivated by the parallel distributed compensation (PDC) technique, a new filter model is proposed in this paper. Both full-order and reduced-order filters are established, and they can be obtained from the solution of convex optimization problems in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an explicit expression of a desired H ∞ fuzzy filter is given. A numerical example is provided to demonstrate the effectiveness and applicability of the proposed design approach.

Item Type: Article
Additional Information:

New Trends in optimum and robust filtering

Uncontrolled Keywords: ResPubID19350, discrete-time systems,H-infinity filtering, linear matrix inequalities, fuzzy Lyapunov function, Takagi–Sugeno fuzzy model
Subjects: SEO Classification > 970109 Expanding Knowledge in Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 17 Jun 2011 04:34
Last Modified: 25 Jul 2011 03:43
URI: http://vuir.vu.edu.au/id/eprint/4732
DOI: 10.1007/s00034-008-9082-3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar